# SDR DALA2017092907162

- Difficulty date: September 29, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 74,794 hours, 56,891 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE BS 110 BULKHEAD WEB.     COMPLIED WITH PRI #562120-14 REV 7. COMPLIED WITH ERA 562120-14 REV O. PRI AND ERA MATCHES.  (LP0233840)
